# SDR CALA2025102110332

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 147A61499
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR HANDLE BOX CUTOUT  UPPER BUSHING AREA IS GOUGED.   REMOVED AND REPLACED STUB BEAM IAW BAC DWG 147A6116 REV -.
